MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CANCELLOUS POLYAXIAL SCREW 28MM FOR 4.0MM RODS; POSTERIOR CERVICAL SCREW SYSTEM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM TI CANCELLOUS POLYAXIAL SCREW 28MM FOR 4.0MM RODS; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 04.615.028
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported by manufacturer: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Reported by user facility: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
This report is against user facility medwatch number (b)(4).The only information contained in this report is correction or additional information.This is report 1 of 2 for (b)(4).

Brand Name
3.5MM TI CANCELLOUS POLYAXIAL SCREW 28MM FOR 4.0MM RODS
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10179303
Report Number2939274-2020-02921
Device Sequence Number2143496
Product Code NKG
UDI-Device Identifier10705034739809
UDI-Public(01)10705034739809
Combination Product (Y/N)N
PMA/510(K) Number
K142838
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model Number04.615.028
Device Catalogue Number04615028
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2020
Initial Report FDA Received Date06/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;